Alert archive / Florida / Special Marine Warnings in 2006

Special Marine Warning 13, NWS Mobile, AL

April 8, 2006

NWS Mobile, AL issued this special marine warning at Apr 8, 2006, 9:14 AM EDT. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 8, 2006, 9:14 AM EDT (13:14 UTC)
Expired
Apr 8, 2006, 10:00 AM EDT
In force
46 min
Issued by
NWS Mobile, AL
Area
Counties, with a storm outline in the text

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special marine warning went out at Apr 8, 7:15 AM EDT, 1 hour 59 minutes earlier.

Area forecast discussion, Apr 8, 7:15 AM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
615 AM CDT SAT APR 8 2006

.UPDATE...BRIEF UPDATE TO INCREASE THE SURFACE WINDS FOR TODAY. WENT
WITH THE 08/06Z ETA12 WHICG LOOKS TO AGREE WITH THE CURRENT
CONDITIONS AND THE VAD WINDS BETTER. /11

*************************PREVIOUS*********************************

.SHORT TERM...(TODAY AND TONIGHT)
STRONG UPPER SYSTEM...CLOSED H5 LOW DROPPING SOUTH INTO ARKANSAS
AROUND SUNRISE FORECAST TO OPEN UP AND MOVE NORTHEAST TODAY. A COUPLE
LINES OF STRONG TO SEVERE STORMS MOVING EASTERLY ACROSS THE SOUTH
OVERNIGHT SHOULD BEGIN TO WEAKEN AS THE UPPER LOW OPENS UP AND MOVES
NORTHEAST. LATEST SPS OUTLOOK HAS SLIGHT CHANCE SEVERE FROM ROUGHLY
MOBILE NORTHEAST AND EAST TODAY...WILL MENTION DAMAGING WINDS AND
MAYBE MENTION ISOLATED TORNADOS THIS MORNING OVER THE WESTERN HALF.
THIS AFTERNOON WILL SEE THE COLDER AIR IN THE H5 TROUGH SLIPPING
ACROSS THE AREA AND MAY SEE SOME HAIL PRODUCING STORMS OVER THE
EASTERN HALF..ESPECIALLY IF WE CAN GET THE BRIEF CLEARING AS
ADVERTISED BY THE NAM AND SOMEWHAT BY THE GFS OVER THE SOUTHERN
SECTIONS OF THE FORECAST AREA. WINDS SHIFTING TO WEST FROM NOON TO
DARK ACROSS THE AREA AS SURFACE LOW MOVES PAST AND THEN NORTHERLY
LATER THIS EVENING WITH A FEW LINGERING SHOWERS ENDING THIS EVENING.
USED MAVMOS TEMPS TODAY AND TONIGHT. /11

.LONG TERM...(SUNDAY THROUGH FRIDAY)
BACK TO RAINFREE WEATHER THROUGH MUCH OF THE UPCOMING WEEK AS WE COME
UNDER THE INFLUENCE OF HIGH PRESSURE. COULD SEE A MID LEVEL FEATURE
SWINGING EAST ACROSS THE FORECAST AREA WEDNESDAY. AT THIS
TIME...LOOKS LIKE MORE IN THE WAY OF CLOUDS THAN RAIN CHANCES THEN.
MAY SEE AN ISOLATED SHOWER CREEPING BACK INTO THE FORECAST BY FRIDAY
AS SOUTHERLY FLOW BECOMES ESTABLISHED AROUND HIGH PRESSURE...OFF THE
SOUTHEAST UNITED STATES COAST. TEMPERATURES THROUGH THE MEDIUM RANGE
SHOULD BE GENERALLY CLOSE TO CLIMATOLOGY. /10

&&

.MARINE...
WINDS ARE AT EXERCISE CAUTION LEVELS CURRENTLY AND BELIEVE
THEY WILL STAY IN THIS RANGE...EXCEPT FOR SOME BRIEFLY STRONGER WINDS
IN AND NEAR ANY CONVECTION THIS MORNING...UNTIL TONIGHT. COOLER AIR
ARRIVES AS THE SURFACE LOW MOVES BY AND WINDS SHOULD INCREASE TO
SMALL CRAFT ADVISORY LEVELS TONIGHT AS THE NORTHERLY WINDS ADVECT
COOLER TEMPERATURES OVER THE WARMER OFFSHORE WATERS. WATER
TEMPERATURES ARE AROUND 70 IN THE NEARSHORE AREAS. NORTHERLY FLOW
CONTINUES INTO MONDAY AS SURFACE HIGH MOVES OFF TO THE EAST BUT WILL
DIMINISH BY SUNDAY AFTERNOON. RIDGE MAINTAINS ITS GRIP THROUGH MID
WEEK WITH A MAINLY ONSHORE LIGHT TO MODERATE WIND. /11

&&

.FIRE WEATHER...AWAY FROM THUNDERSTORMS AND LIGHTNING LEVELS
TODAY...NO CONCERNS. LOWEST DAYTIME RELATIVE HUMIDITIES THROUGH THE
WEEKEND ARE EXPECTED TO STAY OUT OF THE CRITICAL THRESHOLD RANGE. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      81  49  75  49 /  50  10   0   0
PENSACOLA   81  52  75  53 /  60  10   0   0
DESTIN      77  55  74  55 /  50  20   0   0
EVERGREEN   78  49  73  44 /  60  10   0   0
WAYNESBORO  79  48  73  43 /  60  10   0   0
CAMDEN      77  48  73  44 /  70  20   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 7 PM SATURDAY TO 10 AM SUNDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
     OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
     MS OUT 20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA
     FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM.
&&

10/11
Hazardous weather outlook, Apr 8, 6:00 AM EDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
500 AM CDT SAT APR 8 2006

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-091100-
BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH-
COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE-
GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL-
OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE-
WASHINGTON-WAYNE-WILCOX-
500 AM CDT SAT APR 8 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...INLAND
SOUTHEAST MISSISSIPPI...AND THE WESTERN PORTION OF THE FLORIDA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

A BROAD AREA OF LOW PRESSURE WILL MOVE EAST FROM NORTHERN
MISSISSIPPI AND TENNESSEE LATER THIS AFTERNOON. A LOW PRESSURE
TROUGH WILL CROSS THE AREA LATER TODAY. SHOWERS AND THUNDERSTORMS
ARE EXPECTED TO MOVE EAST IN ADVANCE OF THE SURFACE TROUGH THIS
MORNING...POSSIBLY PRODUCING STRONG SURFACE WINDS...FREQUENT
LIGHTNING AND BRIEF HEAVY RAIN IN A FEW LOCATIONS. SHOWERS AND
THUNDERSTORMS WILL ENTER INLAND AREAS OF SOUTHEAST MISSISSIPPI
BETWEEN 5 AND 6 AM THIS MORNING...AND ADVANCE TO THE MOBILE...
MONROEVILLE...GREENVILLE AREA AROUND 7 AM. THERE IS A SLIGHT CHANCE
THAT A FEW OF THE STORMS MAY BECOME SEVERE THIS MORNING.

THERE IS A POSSIBILITY THAT ADDITIONAL THUNDERSTORMS WILL DEVELOP
FROM INTERSTATE 65 AND EAST THIS AFTERNOON AS COLDER TEMPERATURES
ALOFT MOVE ACROSS THE UNSTABLE AIR IN ADVANCE OF THE SURFACE TROUGH.
IF STORMS DO DEVELOP...THEY SHOULD PRODUCE HAIL AND STRONG GUSTY
SURFACE WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR
SEVERE WEATHER OPERATIONS MAY BE REQUIRED THIS MORNING ACROSS INLAND
SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA AND THIS AFTERNOON OVER
THE FLORIDA PANHANDLE AND ADJACENT ALABAMA COUNTIES.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 10:03 AM EDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa35 min
Apr 8, 10:16 AM EDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa44 min
Apr 8, 12:23 PM EDTSevere Thunderstorm WarningMOBOkaloosa22 min
Apr 8, 9:38 AM EDTSevere Thunderstorm WarningMOBBaldwin37 min
Apr 8, 11:20 AM EDTSevere Thunderstorm WarningMOBCrenshaw25 min
Apr 8, 11:31 AM EDTSevere Thunderstorm WarningMOBMonroe29 min
Apr 8, 11:56 AM EDTSevere Thunderstorm WarningMOBConecuh34 min
Apr 8, 12:20 PM EDTSevere Thunderstorm WarningMOBButler40 min

Nearby

Special Marine Warnings in Florida, 2006Every special marine warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.